# SDR TWAA9715003

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54341
- Make and model: Boeing 727231
- Aircraft serial: 21628
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3782017
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OMS - DURING CLIMB SHUT DOWN NR 2 ENGINE, S/N 4019, DUE TO ENGINE SPOOL DOWN.  FOUND ENGINE DRIVEN FUEL PUMP MALFUNCTION, MFG P/N 378201-7.  REPLACED ENGINE DRIVEN FUEL PUMP.  ENGINE OPERATION THEN CHECKED NORMAL.  (M)
